# SDR DXTA2025031702653

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N561QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0111
- Aircraft time: 7,385 hours, 4,837 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: H218B
- Part serial: 00371
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE: AFTER TAKEOFF GEAR HANDLE WOULD NOT MOVE INTO THE GEAR UP POSITION. CORRECTIVE ACTION; REPLACED LANDING GEAR HANDLE MODULE. NO FAULTS DETECTED AT THIS TIME, OPS CHECKS SATISFACTORY. WORK PERFORMED IAW CE680A AMM 32-30-30.
